Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Severe allergic rhinitis, bone growth in face, neck. On steroid, antihistimine. Can allergy cause bone growth?

I suffer from allergic rhintis for years but now that I am almost sixty they have gotten worse plus I started noticing on the right side of my face and neck something that looks like arthritus bone growth I went to a rhemotologist he did tests and said that I have no autoimmune dieases and that it was allergies, so I went to an allergist and he put me on steroid nose spray plus antihistimine my question is can allergies cause this bone growth?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Allergic sinusitis and allergic rhinitis are not normally associated with any bony outgrowths and are unlikely to related.
It may be best to consult an orthopedic surgeon , he or she would be in the best position to determine the nature, reason and treatment for the bony growth.

I hope this helps
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor